Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23435
Title: Lagrangian globalization methods for nonlinear complementarity problems
Authors: Chen, X
Qi, L 
Yang, Y
Keywords: Descent methods
Global convergence
Lagrangians
Nonlinear complementarity problems
Nonsmooth equations
Issue Date: 2002
Publisher: Springer
Source: Journal of optimization theory and applications, 2002, v. 112, no. 1, p. 77-95 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: This paper extends the Lagrangian globalization (LG) method to the nonsmooth equation Φ(x)=0 arising from a nonlinear complementarity problem (NCP) and presents a descent algorithm for the LG phase. The aim of this paper is not to present a new method for solving the NCP, but to find x̂ such that ∥Φ(x̂)∥ < ∥Φ(x̄)∥ when the NCP has a solution and x̄ is a stationary point but not a solution.
URI: http://hdl.handle.net/10397/23435
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1013092412197
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

34
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.